Remarques sur l'approximation des fonctions continues

Favard, Jean Aimé: Remarques sur l'approximation des fonctions continues. In: Acta scientiarum mathematicarum, (12) A. pp. 101-104. (1950)

[img]
Preview
Cikk, tanulmány, mű
math_012_pars_a_101-104.pdf

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1950
Volume: 12
Number: A
ISSN: 0001-6969
Page Range: pp. 101-104
Language: francia
Official URL: http://www.acta.hu
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2019. Sep. 20. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/13592

Actions (login required)

View Item View Item